Show simple item record

dc.contributor.authorPardo Espino, Enrique 
dc.contributor.otherMatemáticasen_US
dc.date.accessioned2014-04-10T07:29:48Z
dc.date.available2014-04-10T07:29:48Z
dc.date.issued2011-01-01T00:00:00Z
dc.identifier.issn0021-8693
dc.identifier.otherDOI: 10.1016/j.jalgebra.2011.07.026
dc.identifier.urihttp://hdl.handle.net/10498/16099
dc.description.abstractWe prove that the Higman–Thompson groups View the MathML sourceGn,r+ and View the MathML sourceGm,s+ are isomorphic if and only if m=nm=n and gcd(n−1,r)=gcd(n−1,s)gcd(n−1,r)=gcd(n−1,s).en_US
dc.formatapplication/pdf
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccess
dc.sourceJournal of Algebra 344 (2011), 172-183en_US
dc.subjectHigman–Thompson groupen_US
dc.subjectLeavitt algebraen_US
dc.titleThe Isomorphism Problem for Higman-Thompson groupsen_US
dc.typejournal articleen_US
dc.rights.accessRightsopen access
dc.identifier.doi10.1016/j.jalgebra.2011.07.026


Files in this item

This item appears in the following Collection(s)

Show simple item record